I wanted to get T-nation’s advice on something: I have been having problems sleeping and controlling my appetite pretty much my entire life, which my shrink believes is due to underlying mild anxiety/depression. Despite these problems I have a successful career in business, succesful academically, and also have made great gains physically, so although I do get overly anxious, I pretty much enjoy my life.
My shrink prescribed the antidepressant Paxil CR (25mg). I am concern about what this drug will do to my motivation (I am currently a Type-A, both in business and in the gym), I have heard it might make you emotional numb, as well as weight gain from the drug. Does Paxil inherently cause weight gain? My concern is that putting on 20 lbs of blubber will make me a hell of a lot more anxious & depressed. If I continue to eat clean and follow the T-man lifestyle, would this drug interfere with gains? Obviously these are not concerns of the average, non T-person shrink, that is why I am asking you guys. Also are there any supplements I should not take while on Paxil.
Thanks a million for any advice!